The theorems of Euclid on orthogonal simplexes

Pavel Bartoš

Časopis pro pěstování matematiky (1968)

  • Volume: 093, Issue: 3, page 256-259
  • ISSN: 0528-2195

How to cite


Bartoš, Pavel. "Euklidove vety v pravouhlých simplexoch." Časopis pro pěstování matematiky 093.3 (1968): 256-259. <>.

author = {Bartoš, Pavel},
journal = {Časopis pro pěstování matematiky},
keywords = {elementary geometry},
language = {slo},
number = {3},
pages = {256-259},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Euklidove vety v pravouhlých simplexoch},
url = {},
volume = {093},
year = {1968},

AU - Bartoš, Pavel
TI - Euklidove vety v pravouhlých simplexoch
JO - Časopis pro pěstování matematiky
PY - 1968
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 093
IS - 3
SP - 256
EP - 259
LA - slo
KW - elementary geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.